# SDR DALA2018101005976

- Difficulty date: October 9, 2018
- Submitted: October 11, 2018
- Operation: Air carrier
- Aircraft: N968DL
- Make and model: Doug MD-88
- Aircraft serial: 53161
- Aircraft time: 72,621 hours, 53,340 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Rudder
- Condition: Damaged
- Location: Tail
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPOSITES SHOWING ON MULTIPLE AREAS ON RUDDER. REMOVED RUDDER ON WORKCARD 2720-4187. INSTALLED NEW RUDDER ON WORKCARD 2720-4421. RIGGED RUDDER ON WORKCARD 2720-7454.
